American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Alexander J. Izzo. Uniform algebras invariant under every homeomorphism. Trans. Amer. Math. Soc. 367 (2015) 231-250.
Abstract, references, and article information   
View Article: PDF

[2] Danny Calegari. Dynamical forcing of circular groups. Trans. Amer. Math. Soc. 358 (2006) 3473-3491. MR 2218985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Georgia Triantafillou. Automorphisms of spaces with finite fundamental group . Trans. Amer. Math. Soc. 347 (1995) 3391-3403. MR 1316864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alessandra Iozzi. Algebraic hulls and smooth orbit equivalence . Trans. Amer. Math. Soc. 326 (1991) 371-384. MR 1002921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William M. Goldman and Yoshinobu Kamishima. Conformal automorphisms and conformally flat manifolds . Trans. Amer. Math. Soc. 323 (1991) 797-810. MR 987162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Larry Smith. Replacing homotopy actions by topological actions. II . Trans. Amer. Math. Soc. 317 (1990) 83-90. MR 976363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. B. Wagoner. Eventual finite order generation for the kernel of the dimension group representation . Trans. Amer. Math. Soc. 317 (1990) 331-350. MR 1027363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christopher Allday and Volker Puppe. On the rational homotopy Lie algebra of a fixed point set of a torus action . Trans. Amer. Math. Soc. 297 (1986) 521-528. MR 854082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jan van Mill. A topological group having no homeomorphisms other than translations . Trans. Amer. Math. Soc. 280 (1983) 491-498. MR 716833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Unni Namboodiri. Equivariant vector fields on spheres . Trans. Amer. Math. Soc. 278 (1983) 431-460. MR 701504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. D. Elmendorf. Systems of fixed point sets . Trans. Amer. Math. Soc. 277 (1983) 275-284. MR 690052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Deane Montgomery. Almost periodic transformation groups . Trans. Amer. Math. Soc. 42 (1937) 322-332. MR 1501924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Solomon Lefschetz. Manifolds with a boundary and their transformations . Trans. Amer. Math. Soc. 29 (1927) 429-462. MR 1501397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Solomon Lefschetz. Errata: ``Manifolds with a boundary and their transformations'' [Trans.\ Amer.\ Math.\ Soc. {\bf 29} (1927), no. 2, 429--462; 1501397] . Trans. Amer. Math. Soc. 29 (1927) 848. MR 1500503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1